# SDR 20001114SH019

- Difficulty date: June 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sensor
- Condition: Failed
- Location: Rt Wing
- Part time: 8,534 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MBJ/ATL - FLT JM 053 - AIRCRAFT RETURNED TO RAMP DUE TO A RECURRENCE OF A SLAT/FLAP DISAGREEMENT LIGHT INDICATION FAULT AT 18,000 FEET.  THE AIRCRAFT WAS ACCELERATED TO 280 KNOTS AND THE SLAT OVERSPEED AURAL WARNING CAME ON.  QRH PROCEDURE ACCOMPLISHED, ACFT RETURNED TO GATE.  MAINT PERFORMED A B.I.T.E. TEST ON PROXIMITY DETECTOR BOX.  THE D-SENSOR ON RT WING WAS AT FAULT.  SENSOR REMOVED AND ON INSP, A LOT OF GREASE REMOVED FROM THE SURFACE OF THE SENSOR.  SENSOR RE-INSTALLED, SLATS OPERATED SEVERAL TIMES IAW MM 27-80-00 AND 27-80-06, AND FOUND SERVICEABLE.  NOTE:  THE LT TARGET SENSOR D-TARGET PLATE WAS ALSO FOUND LOOSE, SECURED, BUT DEFERRED FOR CHANGE.  LANDINGS:  4,474. (X)
